A client's venlafaxine dose was increased last week. Repeate… | MyMerci
More questions like thisTry ›
Medication Administration

A client's venlafaxine dose was increased last week. Repeated blood pressures are now 168/96 and 170/98 mm Hg, compared with a normal baseline. Which action should the nurse take?

Explanation
Venlafaxine can cause dose-related increases in systolic and diastolic blood pressure. A sustained increase requires prescriber evaluation and may require dose reduction or discontinuation through a supervised plan. Blood pressure should be assessed before treatment and regularly during treatment. Abrupt discontinuation can cause withdrawal symptoms, and decongestants can further increase blood pressure.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.